# SDR QXEA9900546

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Malfunction
- Location: Cargo Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- ON APPROACH, MASTER WARNING LIGHT ILLUMINATED WITH SMOKE WARNING LIGHT (BAGGAGE COMPARTMENT) INTERMITTENTLY ILLUMINATED.  MAINTENANCE REPLACED BOTH CARGO COMPARTMENT SMOKE DETECTORS, OPERATIONAL CHECKS GOOD.
